# SDR ZZDA2010501

- Difficulty date: October 13, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING FWD GALLEY FALL DOWN.  SECURED FWD SCAPE PATH LIGHTING.
